Test of linear trend in eigenvalues of a covariance matrix with application to data analysis

Bentler, P. M., Yuan, Ke-Hai . British Journal of Mathematical and Statistical Psychology 1996. 49 (2) :299-312

Locate this article in:

Bibtex

@article{CIS-131250,
  Author = {Bentler, P. M. and Yuan, Ke-Hai},
  Title = {Test of linear trend in eigenvalues of a covariance matrix with application to data analysis},
  Journal = {British Journal of Mathematical and Statistical Psychology},
  Volume = {49},
  Number = {2},
  Year = {1996},
  Pages = {299--312},
  Keywords = {Principal components}
}

Similar articles